# SDR ASAA2017111222550

- Difficulty date: November 12, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 40,594 hours, 12,470 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594510
- Part serial: GRTF9636
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 40,592 hours, 12,469 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NO N2 ROTATION UPON STARTING NR 2 ENGINE.  ABORTED START LIST ACCOMPLISHED.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 2 STARTER IAW AMM 80-11-01/401, OPS CHECKED GOOD.
